# SDR SWIA202265805

- Difficulty date: April 2, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N816SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15105
- Aircraft time: 37,719 hours, 24,089 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY 2 SUPPORT BRACKET, PART# SH670-41512-1, ATTACHED TO STRG 21R AND STRG. 20R APPROX. FS 372.00 IS CORRODED.    (C CHECK RO 5/23/22)    AFT GALLEY 2 SUPPORT BRACKET, PART# SH670-41512-1, ATTACHED TO STRG 21R AND STRG. 20R APPROX. FS 372.00 IS CORRODED ON ENTIRE BRACKET AND IS OUT OF LIMITS REF CRJ900 SRM 53-00-00-101-001-A01. REMOVED BRACKET  REF CRJ900 SRM 51-42-10-001-001-A01 AND REF CRJ900 SRM 51-42-06-001-001-A01. FABRICATED NEW BRACKET P/N SH670-41512-1 USING 2024-T3 .050" PO #T-65047 REF DWG #SH670-41512 REV (NC). INSTALLED REPLACEMENT BRACKET REF CRJ900 SRM 51-42-10-001-001-A01 AND REF CRJ900 SRM 51-42-06-001-001-A01.
